# SDR SWAA2018041621164

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 67,909 hours, 40,586 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 4739551
- Part serial: 4014
- Condition: Faulty
- Location: Fire Extinguish
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED IN FLIGHT FOR 10 MINUTES THEN EXTINGUISHED.   AIR TURNBACK.   R & R THE CARGO FIRE CONTROL PANEL IAW MM.
